WRIGHTS LANE SYNTHES USA PRODUCTS LLC DOUBLEDRILLGUIDE 2.7/2; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Model Number |
312.24 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2022 that the drill guide was bent and the drill bit didn't go through nicely.It is unknown when the event occurred.Patient and procedure involvement are unknown.This report involves one 2.7mm/2.0mm double drill sleeve.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 312.240.Lot: 8455785.Manufacturing site: werk bettlach.Supplier: na.Release to warehouse date: 29 jul 2013.Expiration date: na.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the tip of the 2 mm drill guide of doubledrillguide 2.7/2, p/n: 312.240-us, was bent.No other problems identified.A dimensional inspection was unable to be performed due to post-manufacturing damage.A functional test was not conducted since the mating device was not returned for examination.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the doubledrillguide 2.7/2, p/n: 312.240-us would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.